# SDR 97ZZZX3605

- Difficulty date: June 11, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 1176415103
- Condition: Intermittent
- Location: Fuel Boost
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOOST PUMP OPERATION INTERMITTENT, HARD TO TURN ON.  RUNS ROUGH.
